Metrics

From
A Domain Decomposition Method for Solving Singularly Perturbed Two Point Boundary Value Problems via Exponential Splines by P. Padmaja and Y.N. Reddy American Journal of Numerical Analysis. 2014, 2(4), 128-135 doi:10.12691/ajna-2-4-5
Views
28323
Html 27649
Abstract 674
19 August 2014 (publication date) through 27 November 2021 *
10.05 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 20875
PDF2846
Epub1042
XML1508
PPT8053
Figures257
Tables7169
Export: 3196
RIS990
BibTex1096
Endnote1110
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com